# SDR UALA2012101905991

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 73,818 hours, 27,964 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING REQUIRES REPLACEMENT OF CLEAR COVER IN COACH CABIN.  OLD COVER HAS BEEN REMOVED.  CLEAR COVER INSTALLED IN COACH CABIN, REQUIRES INSTALLATION OF END CAPS.
